# SDR 98ZZZX1008

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- Make and model: Snias AS350B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Epicyclic
- Part number: 350A32011000
- Condition: Scored
- Location: M/R
- Part time: 3,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPICYCLIC SENT IN FOR MODERATE SCORING ON INNER RACE OF THREE GEARS AND SLIGHT PITTING ON ONE GEAR.
